Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5054
Title: On functional convergences
Authors: Pochcial, Jan
Issue Date: 1985
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Jan Pochcial, “On functional convergences”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 17 (1985), pp. 47-54.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
17 (1985)
Abstract: Partendo dalla ricerca di condizioni affinché una convergenza di successioni possa essere individuata da una funzione a valori reali, l’introduzione di due condizioni di tipo diagonale consente di caratterizzare le convergenze quasi-normabili, quindi quelle esistenti nelle topologie di spazio lineare. Dal risultato principale (Teorema 3) si traggono risultati riguardanti la metrizzabilità e diversi tipi di convergenze.
Starting with the research of conditions allowing a se¬quential convergence to be determined by a real-valued function, the introduction of two diagonal conditions leads to a characterization of quasi-normable spaces, like these of linear topologies. The main result (Theorem 3) is a source of new statements concerning metrizability and different kind of convergences.
URI: http://hdl.handle.net/10077/5054
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.17 (1985)

Files in This Item:
File Description SizeFormat
PochcialRendMat17.pdf630.53 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

606
checked on Apr 11, 2019

Download(s)

361
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.